# SDR SWAA2025111333961

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 47,515 hours, 29,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL INBD SUPPORT BRACE FWD ATTACH BRACKET CRACKED.   REMOVED AND REPLACED RT WHEEL WELL INBD SUPPORT BRACE IAW SRM 51-40-02.
